Jump to content

Canoli19: Tinnitus off Lexapro


Canoli19

Recommended Posts

Hello! So it has been four months since my last dose of Lexapro. I’ve been experiencing pretty bad tinnitus - anyone else experiencing something similar? Anyone know how long this typically lasts?

Link to post
  • Administrator

Hello, Canoli.

 

I moved your post here to start your own Introductions topic, where you can ask questions about your situation and post updates.

 

How did you go off Lexapro? Did you have any withdrawal symptoms?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post
  • ChessieCat changed the title to Canoli19: Tinnitus off Lexapro

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy